Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/116717
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Analytical-numerical solution for stress distribution around tunnel reinforced by radial fully grouted rockbolts
Author: Ranjbarnia, M.
Oreste, P.
Fahimifar, A.
Arya, A.
Citation: International Journal for Numerical and Analytical Methods in Geomechanics, 2016; 40(13):1844-1862
Publisher: John Wiley & Sons
Issue Date: 2016
ISSN: 0363-9061
1096-9853
Statement of
Responsibility: 
Masoud Ranjbarnia, Pierpaolo Oreste, Ahmad Fahimifar and Amir Arya
Abstract: Abstract not available
Keywords: Fully grouted rockbolts; increase of radial stress; stress distribution; reinforced tunnel
Rights: © 2016 John Wiley & Sons, Ltd.
DOI: 10.1002/nag.2517
Published version: http://dx.doi.org/10.1002/nag.2517
Appears in Collections:Aurora harvest 8
Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.